It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Alzheimer's Disease & Dementia Board Index
Pages: 1Showing 1 - 3 of 3 for frequent muscle spasms. (0.006 seconds)


Muscle Spasms
Oct 26, 2003
... Doctors have taken me off of lipitor because they thought that this was the cause of my frequent muscle spasms. But, again,,,no use,,,,still have them. ... (4 replies)
... They are medicating with different meds. Now he is on Cinemet, Depakot, and Abilify now. He is not having the shaking or tremendous involuntary muscle spasms with these meds that he had with the drugs the BMU originally tried. It's hard to tell if we have the agression controlled, yet. ... (20 replies)
... Hi there! I know this sounds a bit official and complicated, but I've tried to keep it simple enough. Now the next step is Anaesthetic can mimic dementia or exacerbate an early dementia into becoming worse. some people bounce back, others aren't so lucky. Anyway, 'bout the thyroid & parathyroid: The Thyroid and the parathyroid although together, are seperate and give... (4 replies)





Pages: 1

All times are GMT -7. The time now is 07:33 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!